# SDR AALA202207222398

- Difficulty date: July 17, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737
- Aircraft serial: 29574
- Aircraft time: 27,589 hours, 11,519 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M13181
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 3,730 hours, 1,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MID PASSENGER CABIN FORWARD POSITION LIFE RAFT LOW PRESSURE. REPLACED LIFE RAFT PER AMM 25-64-00-900-810.
